IRRATIONAL USE OF IBUPROFEN LEADS TO HEMATEMESIS; A CASE REPORT
Amina Elahi, Ali F, Zahra S.S
Riphah Institute of Pharmaceutical Sciences, Riphah International University, G-7/4, 7th Avenue, Islamabad, Pakistan.
Keywords: Irrational use, Ibuprofen, Hematemesis
This case study has been designed to report an incident of irrational use of Ibuprofen (NSAID) in a 10 year old child brought to a local hospital in Rawalpindi and describe the seriousness of adverse effects that are to be associated with irrational use of NSAIDS.Complete chronological history of child was taken including his past medication history by direct interview of the mother.The study has revealed that the efficacy and wide availability of OTC preparations of NSAIDS and irrational prescribing of physician has lead to their irrational use resulting in serious adverse effects to the consumers.So it is the responsibility of the health care professionals to optimize and help rationalize the use of these OTC drugs by the consumer.
© 2016 The Author(s). This open access article is distributed under a Creative Commons Attribution (CC-BY) 4.0 license.
You are free to:
Share — copy and redistribute the material in any medium or format
Adapt — remix, transform, and build upon the material for any purpose, even commercially.
The licensor cannot revoke these freedoms as long as you follow the license terms.
Under the following terms:
Attribution — You must give appropriate credit, provide a link to the license, and indicate if changes were made.
You may do so in any reasonable manner, but not in any way that suggests the licensor endorses you or your use.
No additional restrictions
You may not apply legal terms or technological measures that legally restrict others from doing anything the license permits